Open Access
Translator Disclaimer
2012 Common Fixed Point Results Using Generalized Altering Distances on Orbitally Complete Ordered Metric Spaces
Hemant Kumar Nashine, Zoran Kadelburg, Zorana Golubovic
J. Appl. Math. 2012(SI03): 1-12 (2012). DOI: 10.1155/2012/382094

Abstract

We prove the existence of common fixed points for three relatively asymptotically regular mappings defined on an orbitally complete ordered metric space using orbital continuity of one of the involved maps. We furnish a suitable example to demonstrate the validity of the hypotheses of our results.

Citation

Download Citation

Hemant Kumar Nashine. Zoran Kadelburg. Zorana Golubovic. "Common Fixed Point Results Using Generalized Altering Distances on Orbitally Complete Ordered Metric Spaces." J. Appl. Math. 2012 (SI03) 1 - 12, 2012. https://doi.org/10.1155/2012/382094

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.54096
MathSciNet: MR2923384
Digital Object Identifier: 10.1155/2012/382094

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top